Universal conductance fluctuations in a multi-subband quantum well

Carmona, H.A., Geim, A.K., Langerak, C.J.G.M., Foster, T.J., Brown, C.V. ORCID: 0000-0002-1559-3238, Main, P.C. and Beaumont, S.P., 1994. Universal conductance fluctuations in a multi-subband quantum well. Journal of Physics - Condensed Matter, 6 (27), pp. 5129-5136.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics - Condensed Matter
Creators: Carmona, H.A., Geim, A.K., Langerak, C.J.G.M., Foster, T.J., Brown, C.V., Main, P.C. and Beaumont, S.P.
Date: 1994
Volume: 6
Number: 27
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:51
Last Modified: 09 Jun 2017 13:42
URI: http://irep.ntu.ac.uk/id/eprint/19190

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year